Jump to content

Epictetus

Community Assistant
  • Content Count

    11,501
  • Joined

  • Last visited

  • Days Won

    140

Epictetus last won the day on October 6

Epictetus had the most liked content!

About Epictetus

  • Rank
    Community Assistant

Profile Information

  • Gender
    Male
  • Location
    New Mexico, USA
  • Interests
    Philosophy. Theology. Jainism. Music. Comparative Religion. Poetry. Nature and animals. Fine Arts and Music. Cinema. Travel. Meeting people. Humor and cartoons. Neurobiology. Asian culture. Japan. Flying.
    Philosophical foundations of the natural and social sciences. Dining. Airliners. SimCity 4D. Learning. Aerodynamics. Jet propulsion and jet engine technology.

    Suffer from Depression, Anxiety and Panic Attacks. Also suffer from a hospital-acquired super-infection I am on the antibiotic of last resort and hanging in there. My meds are Citalopram daily and Clonazepam as needed.

Recent Profile Visitors

13,362 profile views
  1. I'm playing a city building game I invented for myself.
  2. In a field I am the absence of field This is always the case Wherever I am I am what is missing Part of a poem by the great poet, Mark Strand. I recommend the entire poem. It is short but I cannot quote the whole poem because of copyright.
  3. I went to the train station to ride the Amtrak, but things make it impossible today. The westbound train is stuck behind a BNSF freight train that derailed and is blocking the only two tracks on the Transcon. No one knows what will happen now. One possibility is that Amtrak will have buses transport passengers from each passenger train to the other. And then have those trains change direction. If the tracks were to be clear soon, the east bound train might not get here until 2 am or later. I hope no one was injured in the derailment on the BNSF train.
  4. 15 minutes of aerobics and some lifting.
  5. Hi Sharlene, I also want to welcome you to the Forums! It is nice to meet you. It must be so difficult to be struggling with depression and anxiety and not being able to find relief. This happened to me before and it was so stressful and sad. I hope you will make many friends here on the Forums. I also want to thank you for posting what you did. It helps me and will help so many people who use these Forums for understanding and support, compassion and consolation. You are not alone Sharlene! - epictetus
  6. Hi Toughfighter, I'm sorry that everything is making you sick. That sounds so awful! Did a physician prescribe you the B12 vitamins? I am on a vitamin regimen but under the supervision of a licensed physician.I would consult your prescribing physician or another physician about the B12. Some vitamins can have adverse effects of certain people. We don't you to be ill. If you can't see a physician right away, you might try discussing your B12 vitamins with a licensed pharmacist. Some pharmacists can offer guidance over the telephone. Hope things get better for you as soon as possible ! ! ! - epictetus
×
×
  • Create New...